BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Solutions to a Scalar Discontinuous Conservation Law in a Limit Case of Phase Transitions

Participants in the publication
João-Paulo Dias (Author)
Mário Figueira (Author)
Dep. Matemática
CMAF - Centro de Matemática e Aplicações Fundamentais 
José-Francisco Rodrigues (Author)
CMAF - Centro de Matemática e Aplicações Fundamentais 

Date of Publication
2005-05

Where published
Journal of Mathematical Fluid Mechanics

Publication Identifiers
ISSN - 1422-6928,1422-6952

Publisher
Springer Science and Business Media LLC

Volume
7
Number
2

Number of pages
10
Starting page
153
Last page
163

Document Identifiers
DOI - https://doi.org/10.1007/s00021-004-0113-y
URL - http://dx.doi.org/10.1007/s00021-004-0113-y


Export

APA
João-Paulo Dias, Mário Figueira, José-Francisco Rodrigues, (2005). Solutions to a Scalar Discontinuous Conservation Law in a Limit Case of Phase Transitions. Journal of Mathematical Fluid Mechanics, 7, 153-163. ISSN 1422-6928,1422-6952. eISSN . http://dx.doi.org/10.1007/s00021-004-0113-y

IEEE
João-Paulo Dias, Mário Figueira, José-Francisco Rodrigues, "Solutions to a Scalar Discontinuous Conservation Law in a Limit Case of Phase Transitions" in Journal of Mathematical Fluid Mechanics, vol. 7, pp. 153-163, 2005. 10.1007/s00021-004-0113-y

BIBTEX
@article{46616, author = {João-Paulo Dias and Mário Figueira and José-Francisco Rodrigues}, title = {Solutions to a Scalar Discontinuous Conservation Law in a Limit Case of Phase Transitions}, journal = {Journal of Mathematical Fluid Mechanics}, year = 2005, pages = {153-163}, volume = 7 }